# SDR SWAA2024112569869

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 46,702 hours, 28,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK; OPS CHECKS GOOD IAW B737 AMM 33-51-06-960-805;[02] REMOVED AND REPLACED EMERGENCY BATTERY PACK; OPS CHECKS GOOD IAW B737 AMM 33-51-06-960-805
